# SDR 2014FA0000060

- Difficulty date: January 15, 2014
- Submitted: February 7, 2014
- Operation: General aviation
- Aircraft: N58LP
- Make and model: Beech 58P
- Aircraft serial: TJ481
- Engine: Cont TSIO520WB
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1D16
- Part serial: 2A73
- Condition: Low Pressure
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER REPORTED LT FUEL PRESSURE WAS LOW WHEN OPERATING BOOST PUMP.  TESTED FUEL PRESSURE, FOUND PRESSURE LOW.  PUMP REMOVED.  FUEL SYS COMPONENTS WERE INSPECTED AND NO EVIDENCE OF DEBRIS OR CONTAMINATION WAS FOUND.
